# SDR SWAA2022021068039

- Difficulty date: March 3, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 27,727 hours, 16,592 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 6 FLAP TRACK CANOE (542BB) CRACKED INSIDE AFT END / REPAIRED #6 FLAP TRACK CANOE ON EA NO: 1-A57-6168. RESIN SWEEPED PER SRM 51-70-08-0G-0. AND RESTORED TOPCOATS PER SRM 51-70-05-2R-0
